Welcome to our community. Please fill in the following template as a way of introducing yourself, and helping others to understand your background and situation.
Where are you from (country)?
How did you find this forum (Google search – if so, what search terms? Via link from a forum or website – if so, what page? Other?)
What is your current age, height, weight?
What specific drug did you use (finasteride, dutasteride, saw palmetto, isotretinoin/Accutane, fluoxetine, sertraline, citalopram, leuprorelin, etc…)?
What dose did you take (eg. 1 mg/day, 1 mg every other day etc.)?
0.25mg? or 0.5mg?
What condition was being treated with the drug?
For how long did you take the drug (weeks/months/years)?
How old were you, and WHEN (date) did you start the drug?
How old were you when you quit, and WHEN (date) did you quit?
How did you quit (cold turkey or taper off)?
How long into your usage did you notice the onset of side effects?
What side effects did you experience that have yet to resolve since discontinuation?
Check the boxes that apply. You can save your post first, then interactively check/uncheck the boxes by clicking on them. If your symptoms change, please update your list.
[ x] Loss of Libido / Sex Drive
[x ] Erectile Dysfunction
[ x] Loss of Morning Erections
[x ] Loss of Spontaneous Erections
Loss of Nocturnal Erections
[ x] Watery Ejaculate
[ x] Reduced Ejaculate
Inability or Difficulty to Ejaculate / Orgasm
Reduced Sperm Count / Motility
Emotional Blunting / Emotionally Flat
Difficulty Focusing / Concentrating
Memory Loss / Forgetfulness
Stumbling over Words / Losing Train of Thought
Slurring of Speech
Lack of Motivation / Feeling Passive / Complacency
[ x] Extreme Anxiety / Panic Attacks
Severe Depression / Melancholy
Penile Tissue Changes (narrowing, shrinkage, wrinkled)
Penis curvature / rotation on axis
Testicular Shrinkage / Loss of Fullness
Genital numbness / sensitivity decrease
Gynecomastia (male breasts)
Dry / Dark Circles under eyes
Persistent Fatigue / Exhaustion
Stomach Pains / Digestion Problems
Constipation / “Poo Pellets”
Vision - Acuity Decrease / Blurriness
Tinnitus (ringing or high pitched sound in ears)
Increased hair loss
[x ] Lowered body temperature
Other (please explain) insomnia
What (if any) treatments have you undertaken to recover from your side effects since discontinuation of the drug?
If you have pre or post-drug blood tests, what hormonal changes have you encountered since discontinuing the drug (please post your test results in the “Blood Tests” section and link to them in your post)?
Anything not listed in the above questions you’d like to share about your experience?
Tell us your story, in your own words, about your usage and side effects experienced while on/off the drug.
I have tried finasteride several times once when i was 18 i took it for under 2 weeks and suffered a loss of libido, ED, loss of sensitivity and insomnia (possibly stress induced) along with the other classic symptoms. As the years went on however i convinced myself that these side effects were all in my head and this incidence was primarily due to me over reacting, big mistake. Given that i thought that this past event was psychosomatically induced i’ve retried finasteride at small doses between 0.1 and 0.25 mg 2 different times over different periods (1-2 months) although dosing very infrequently maybe once-twice per week. I stopped both times because I was pretty much fine with having hairloss and basically just tried finasteride during these periods on a whim with a ‘why not’ attitude. I may have had some very minor sides that resolved during these periods e.g harder to sleep and less ejaculate.
Most recently i tried finasteride again at 0.25 mg (maybe even 0.5 mg i can’t actually remember lol) after feeling a little insecure about my hairloss basically just on a whim. I decided the next day that i wasn’t going to continue with treatment and laughed at myself for even trying it again. This was a terrible idea and i don’t think ill ever forgive myself for putting myself through this hell again.
About 3-4 days after taking this dose i had very intense insomnia that lasted about a week which ranged from not sleeping to 1-2 hours of sleep. I didn’t originally make the connection to finasteride because i figured it may have been linked to a big weekend, however after googling “insomnia finasteride” i got a bit worried. My sleep has improved with the help of sleep aids and on one occasion i used some temazapam to help me sleep but i’m still only sleeping between 4-5 hours straight and sometimes able to sleep lightly after that for 1-2 hours. I was managing to keep calm about the situation until the last two days about 2.5 weeks after dropping the fin where i’ve noticed my penis has started to have this rubbery feel to it, it’s harder to get an errection (which have lower quality cannot be maintained) and my ejaculate is very small. Another weird thing i’ve noticed are my balls are constantly moving in my sac or at least much more than they normally would.
I’m feeling very distraught as of right now and nervous and am also dealing with a huge sense of regret. I love my life and everyone in it too much to have done this to myself again. The worst part is i was never really seriously going to take up taking finasteride again, literally impulsively just tried it again. Fucking idiot.
I don’t think i’ve had a crash per say just a general popping up of more symptoms, is my story typical for someone who has only had one dose? I know this is a stupid quiestion but what do you think my odds are of recovery given i’ve only had a single pill?
I’m not exactly sure why i’m posting this i guess i’m just looking for some advice and support. My heart goes out to everyone suffering on this forum, it’s awful what has happened to some of you and i hope everyone finds a way to recover or at least live a decent life given their circumstances.